# SDR SWAA2024031556543

- Difficulty date: February 27, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N8624J
- Make and model: Boeing 737-8H4
- Aircraft serial: 37004
- Aircraft time: 33,586 hours, 16,043 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NOTREPORTED
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBD MAIN FLAP OUTBD TRAILING EDGE WEDGE DELAMINATED ON LOWER SURFACE<[01] LOCATED AND DRILLED LH INBD MAIN FLAP OUTBD TRAILING EDGE WEDGE PER SRM 51-40-02;[02] 01 - REMOVED AND REPLACED PER [SRM 51-40-02-0G-0-B00069 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT)];[03] CHECKED PARTS INFO ONLY
